# SDR CA961007005

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310
- Engine: Cont O470B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston Rod
- Condition: Broken
- Location: Bearing Housing
- Stage of operation: CR
- Nature of condition: R, K, E
- Precautionary procedure: E, A

## Discrepancy

(CAN) ROD FAILURE AT CRANKSHAFT, ROD BROKE IN HALF. ROD EXITED THROUGH TOP OF CRANKCASE REAR LEFT SIDE.
